Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

18 year old recovering from dengue fever. Having lower abdominal pain. Taking ursetor, cetrzine and zofer. Will it go off its own?

I am 18 years old girl, my S.G.OT. / AST(UV KINETIC) - 407 U/L S.G.P.T. / ALT (UV KINETIC)- 402 U/L I have done this test very recently when I had an Dengue fever attack with red rashes and was hospitalised. Last platelet count was 1.34 laks. I have been prescribed Silybon 140mg b.i.d URSETOR -300 mg b.i.d CETRZINE-5mg bid ZOFER -8mg sos I have been released from hospital 0n 3rd Sept12 and today is 6th sept12 --- in 3 days the rashes has disappeared 95%, no feeling of vomiting , appetite is there, but I am having sometimes lower abdominal mild pain. Please advice.Why this dULL PAIN D.Bhattacharjee YYYY@YYYY kolkata.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,

Welcome to HealthcareMagic forum.

It's good to know that you have almost recovered from dengue infection and that all your symptoms are stabilizing. In the current context, the lower abdominal pain is unlikely to be related to the dengue per se.

Which part of the abdomen did you refer to when you mentioned lower abdominal ache - is it below the umbilicus; left or right?

The dull ache most likely could be related to muscular ache, urinary infection, period pain or other genitouterine causes. I hope it settles too - that may take a few days though. You will need a review with your doctor if fresh symptoms develop. Drinking enough fluid and taking analgesic like paracetamol will help.

Apart from this issue, I also noted your liver enzymes were significantly elevated. Perhaps this elevation was a response to the infection and hopefully it has settled by now. If I were your treating doctor, I would want to repeat the enzyme values again during the follow-up. Therefore irrespective of how you feel after a week or two, do follow up with your treating doctor.

Hope I answered your query.

Wish you good health.

Regards
Answered: Thu, 13 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor